# SDR AALA202405249056

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 26,696 hours, 3,259 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 491Z211150
- Condition: Delaminated
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND PANEL WING TO BODY 196BR DELAMATED.**SUPPLEMENTAL REPORT FOR (AALA202405229056): INSTALLED  WING TO BODY FAIRING 196BR. PER AMM 53-46-01**(CLOSED).
